# SDR DALA2023021001059

- Difficulty date: February 6, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 108,538 hours, 15,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 THE LH MLG UPPER SKIN OF CABIN END FITTING CRACK AT STA 852. CORRECTIVE ACTION: DAMAGE AREA REPAIRED PER PRI 605518-14 (2616521)
